# SDR ASAA2023102445833

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 62,303 hours, 18,568 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660878509
- Condition: Leaking
- Location: #1 Eng Hyd
- Part time: 27,406 hours, 8,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG HYD PUMP LEAKING RETURN MATING SURFACE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG HYD (EDP) PUMP REF B737-800 AMM 29-11-11. WHILE PERFORMING A SYS FLUSH, FOUND CASE DRAIN QUICK DISCONNECT LOOSE AND NOT SEATED PROPERLY AT PYLON. ACCOMPLISHED A SYS BLEED FLUSH AND INSTALLATION TEST REF AMM TASK 29-11-11-839-001-001 STEPS 3 H. (8) THRU J. OPS AND LEAK CHECK GOOD.
